MathSciNet Relay Station
MathSciNet bibliographic data
MR2107258 (2006b:65095) 65L06 (34K28 65L20)
Yang, Zhanwen; Liu, Mingzhu; Song, Minghui Stability of Runge-Kutta methods in the numerical solution of equation $u'(t)=au(t)+a\sb 0u([t])+a\sb 1u([t-1])$. Appl. Math. Comput. 162 (2005), no. 1, 37–50.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement